# SDR YENA2023122901666

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N3149J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55254
- Aircraft time: 40 hours, 17 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#52, MCO-BOS. (AIRCRAFT DIVERTED TO RDU) 'IN FLIGHT RECEIVED LEAK DET FAULT EICAS FOLLOWED BY L WING FAIL MASTER WARNING AND A L BLEED LEAK CAUTION EICAS FOLLOWED F CM PROCEDURES FOR A/ICE FAIL AND BLEED LEAK DIVERTED RDU; TS DEF A 220 - 300 BD 500-A -320-01-01-00AA-913 A AMM 20 -02 -02-AAA E-A SOLUTION AT 2- 380983. FAULT RESET OPEN . ENG # 1 FOR V/S . NO DEFECT NOTED. CLOSED AND SECURED # 1 ENG IASC BITE NO FAULTED . AC OK FOR SVC.'
